JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON Φ-RECURRENT (k, μ)-CONTACT METRIC MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON Φ-RECURRENT (k, μ)-CONTACT METRIC MANIFOLDS
Jun, Jae-Bok; Yildiz, Ahmet; De, Uday Chand;
  PDF(new window)
 Abstract
In this paper we prove that a -recurrent (k, )-contact metric manifold is an -Einstein manifold with constant coefficients. Next, we prove that a three-dimensional locally -recurrent (k, )-contact metric manifold is the space of constant curvature. The existence of -recurrent (k, )-manifold is proved by a non-trivial example.
 Keywords
(k, )-contact metric manifolds;-Einstein manifold;-recurrent (k, )-contact metric manifolds;
 Language
English
 Cited by
1.
CERTAIN SEMISYMMETRY PROPERTIES OF (𝜅, 𝜇)-CONTACT METRIC MANIFOLDS,;;;

대한수학회보, 2016. vol.53. 4, pp.1237-1247 crossref(new window)
1.
On ϕ-quasiconformally symmetric (κ,μ)-contact manifolds, Lobachevskii Journal of Mathematics, 2010, 31, 4, 367  crossref(new windwow)
2.
CERTAIN SEMISYMMETRY PROPERTIES OF (𝜅, 𝜇)-CONTACT METRIC MANIFOLDS, Bulletin of the Korean Mathematical Society, 2016, 53, 4, 1237  crossref(new windwow)
 References
1.
C. Baikoussis, D. E. Blair, and T. Koufogiorgos, A decomposition of the curvature tensor of a contact manifold satisfying $R(X,Y)\xi=\kappa(\eta(Y)X-\eta(X)Y)$, Mathematics Technical Report, University of Ioannina, 1992

2.
D. E. Blair, Two remarks on contact metric structures, Tohoku Math. J. (2) 29 (1977), no. 3, 319-324 crossref(new window)

3.
D. E. Blair and H. Chen, A classification of 3-dimensional contact metric manifolds with $Q\phi = \phi{Q}$. II, Bull. Inst. Math. Acad. Sinica 20 (1992), no. 4, 379-383

4.
D. E. Blair, J. S. Kim, and M. M. Tripathi, On the concircular curvature tensor of a contact metric manifold, J. Korean Math. Soc. 42 (2005), no. 5, 883-892 crossref(new window)

5.
D. E. Blair, T. Koufogiorgos, and B. J. Papantoniou, Contact metric manifolds satisfying a nullity condition, Israel J. Math. 91 (1995), no. 1-3, 189-214 crossref(new window)

6.
D. E. Blair, T. Koufogiorgos, and R. Sharma, A classification of 3-dimensional contact metric manifolds with $Q\phi = \phi{Q}$, Kodai Math. J. 13 (1990), no. 3, 391-401 crossref(new window)

7.
E. Boeckx, A full classification of contact metric ($\kappa,\,\mu$)-spaces, Illinois J. Math. 44 (2000), no. 1, 212-219

8.
E. Boeckx, P. Buecken, and L. Vanhecke, $\phi$-symmetric contact metric spaces, Glasg. Math. J. 41 (1999), no. 3, 409-416 crossref(new window)

9.
U. C. De and A. K. Gazi, On $\Phi$-recurrent N(k)-contact metric manifolds, Math. J. Okayama Univ. 50 (2008), 101-112

10.
U. C. De, A. A. Shaikh, and S. Biswas, On $\Phi$-recurrent Sasakian manifolds, Novi Sad J. Math. 33 (2003), no. 2, 43-48

11.
J.-B. Jun and U.-K. Kim, On 3-dimensional almost contact metric manifolds, Kyungpook Math. J. 34 (1994), no. 2, 293-301

12.
B. J. Papantoniou, Contact Riemannian manifolds satisfying R($\xi$,X)R = 0 and $\xi\, \in $ (k, )-nullity distribution, Yokohama Math. J. 40 (1993), no. 2, 149-161

13.
T. Takahashi, Sasakian ϕ-symmetric spaces, Tohoku Math. J. (2) 29 (1977), no. 1, 91-113 crossref(new window)

14.
S. Tanno, Ricci curvatures of contact Riemannian manifolds, Tohoku Math. J. (2) 40 (1988), no. 3, 441-448 crossref(new window)